# SDR V2JA078L105482812

- Difficulty date: August 28, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 9,656 hours, 7,608 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3L
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

RIGHT PROPELLER UNCOMMANDED AUTOFEATHER PRIOR TO LANDING.  ADJUSTED BETA VALVE AND INSPECTED BETA RING IAW AMM, CH: 76-10-00.  OPS CHECKED GOOD, NO DEFECTS NOTED.
